# SDR DALA2024090408720

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 25,278 hours, 9,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6138868) ON SVC FOUND AISLE LIGHT BETWEEN ROWS 30-31 ABC INOP. REPLACED FUSE AND POWER SUPPLY PER B737 AMM 33-51.
